# SDR CA140721001

- Difficulty date: June 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dorner DO328300
- Engine: Pwa PW306B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Missing
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE WAS SHUTDOWN DUE TO EXCESSIVE VIBRATION. THE ENGINE WAS SENT FOR INVESTIGATION AND REPAIR.  THE TEARDOWN REVEALED HPT2 BLADES DISTRESS.
